Translator Disclaimer
November 2009 On negatively curved G-manifolds of low cohomogeneity
R. MIRZAIE
Hokkaido Math. J. 38(4): 797-803 (November 2009). DOI: 10.14492/hokmj/1258554244

Abstract

In this paper, we suppose that $M$ is a negatively curved $C_{K}-G$-manifold, $K\leq2$, and $M^{G}\neq\emptyset$. Then we characterize $M$ from topological view point.

Citation

Download Citation

R. MIRZAIE. "On negatively curved G-manifolds of low cohomogeneity." Hokkaido Math. J. 38 (4) 797 - 803, November 2009. https://doi.org/10.14492/hokmj/1258554244

Information

Published: November 2009
First available in Project Euclid: 18 November 2009

zbMATH: 1186.53063
MathSciNet: MR2561960
Digital Object Identifier: 10.14492/hokmj/1258554244

Subjects:
Primary: 53C30
Secondary: 57S25

Rights: Copyright © 2009 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.38 • No. 4 • November 2009
Back to Top